Hello everyone. I'm a 23 year old male college student. I've been having this problem for a few years.
Every once in a while, I'll develop a blister(s) on my face. It starts as a small red spot--itchy to the touch. Then it begins to drain with a yellow liquid, and eventually crusts over. The size can vary, but they're usually small (about half the size of a dime). It takes about 24 hours to stop draining, and my skin returns to normal after a few days.
I think it may be some sort of contact allergy. I've been trying to figure it out for years--changing face washes/products, etc., but no combination seems to work. I think it's something external--food or drink--that's coming into contact with my face by accident.
The other night, I was at a baseball game, and a fan threw his alcoholic drink into the stands, splashing one side of my face. I'm not sure what kind of drink it was...it wasn't beer, maybe a long island iced tea or margarita or something (it looked like lemonade and had ice in it). Sure enough, the next day I developed a series of blisters on that side of my face.
I took some pictures this morning. Here's the side of my face that was splashed (you can see the blisters above my eyebrow and on my cheek:
I was wondering if any of you had any experience with this. I can go for weeks at a time with no problems, then suddenly develop these blisters. I've been trying to keep of a log of what happens, but it's difficult to pinpoint the cause.
I cannot confirm anything without examination,but it can be due to irritant contact dermatitis. Irritant dermatitis, the most common type of contact dermatitis, involves inflammation resulting from contact with acids, alkaline materials such as soaps and detergents, cosmetics, or other chemicals.
Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves.If the symptoms still persist then you can apply mild steroid like dermacort.
If the symptoms persist then pls get it evaluated from a dermatologist.
Hope it helps.Take care and pls do keep me posted on how you are doing.Kind regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.